# SDR ASOA201001120

- Difficulty date: August 13, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WEB AT FWD UPPER CORNER AT OTBD SIDE OF LBL 9 AND F.S. 409+16 APPEARS TO BE CRACKED. PERFORMED EDDY CURRENT INSPECTION OF LBL 9.0 FS 409.0+16 O/B WEB SUSPECTED AREA IAW NDTM PART 1, 51-20-06.  NO INDICATONS NOTED AT THIS TIME.   TOUCHED UP SUPPORT WEB AT FWD UPPER CORNER AT OTBD SIDE OF LBL 9.0 & FS 409.0+16 IAW SRM 51-22-01.
